# SDR GTIA2024020637835

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 36,253 hours, 16,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF CAT URINE IN COCKPIT AND CABIN DID FUME ELIMINATION QRH AND PACK 1+2 FAULT-PERFORMED PACK BURN IAW AMM 21-00-00 PACK 1 GOOD NO SMELL NOTED. PACK 2 FAULTED DURING TEST AND TRANSFERED TO LOG PAGE 3354563-2. A/C OK FOR SERVICE.
